# SDR NACA20040010

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 65,894 hours, 49,663 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: BACB10ET04
- Condition: Seized
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

OUTBOARD FLAPS STUCK AT 3.5 DEGREES DURING FLAP RETRACTION. REPLACED BEARINGS IN RIGHT HAND OUTBOARD SEQUENCING CARRIAGE, SEQUENCING TOGGLES.
